# SDR ABXA080148

- Difficulty date: April 24, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 41,258 hours, 46,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FS 1060, LONGERON 27 LEFT WAS CORRODED.  REMOVED AND REPLACED INTERCOSTAL AT FS 1060, LONGERON 27 LEFT IAW DC9 SRM.
